# SDR CA070512001

- Difficulty date: May 10, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,944 hours, 570,072 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ARRIVAL AT THE GATE THE PILOT SET THE PARK BRAKE AND AND THE PILOT`S SIDE WINDOW OUTER LAYER SHATTERED.  THE WINDOW WAS REPLACED BY MAINTENANCE AND FUNCTION CHECKED SERVICEABLE.  (TC NR 20070512001)
